# SDR CF4R20120213001

- Difficulty date: February 13, 2012
- Submitted: February 14, 2012
- Operation: General aviation
- Aircraft: N6705
- Make and model: Cessna A185F
- Aircraft serial: 18503337
- Aircraft time: 8,056 hours
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fitting
- Part number: AN8334D
- Condition: Cut
- Location: Fuel Line
- Part time: 8,056 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PREPARING FOR A ENGINE CHANGE THE INSPECTOR WAS CHECKING ALL FITTINGS LOCATED ON THE FIREWALL.  THE FUEL CONTROL, FUEL RETURN LINE BULKHEAD FITTING AN833-4D WAS NOTED TO BE LOOSE.  WHEN THE FITTING WAS REMOVED IT WAS DISCOVERED TO BE CUT ALMOST IN HALF, DUE TO THE STAINLESS MATERIAL OF THE FIREWALL CUTTING INTO THE FITTING WHILE THE FITTING WAS LOOSE.
